# SDR 20000413SH029

- Difficulty date: August 16, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304607
- Part serial: 87288
- Condition: Loose
- Location: Cockpit Hsi
- Part time: 221 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR LOOSE IN FRAME AND PRECESSES.  REMOVED AND REPLACED.  (X)
